International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 6, Part B

Fuzzy gb* - Closed Set


Author(s): S Loganayagi

Abstract: In 2017 S. Sekar and S. Loganayagi [7] introduced the concepts of gb*- closed set in general topology. The present paper extends the concepts of gb* -closed sets in Fuzzy topology and explore their study.

Pages: 165-168 | Views: 157 | Downloads: 9

Download Full Article: Click Here
How to cite this article:
S Loganayagi. Fuzzy gb* - Closed Set. Int J Stat Appl Math 2021;6(6):165-168.
Call for book chapter
International Journal of Statistics and Applied Mathematics